MathSciNet Relay Station
MathSciNet bibliographic data
MR287447 53.04 (57.00)
Lawson, H. Blaine, Jr. The unknottedness of minimal embeddings. Invent. Math. 11 1970 183–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement